Ergodicity for infinite periodic translation surfaces

Pascal Hubert, Barak Weiss

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

For a Z -cover widetilde M rightarrow M of a translation surface, which is a lattice surface, and which admits infinite strips, we prove that almost every direction for the straightline flow is ergodic.

Original languageEnglish
Pages (from-to)1364-1380
Number of pages17
JournalCompositio Mathematica
Volume149
Issue number8
DOIs
StatePublished - 1 Aug 2013

Keywords

  • ergodicity
  • infinite
  • periodic
  • translation surfaces

Fingerprint

Dive into the research topics of 'Ergodicity for infinite periodic translation surfaces'. Together they form a unique fingerprint.

Cite this